Scattering of waves by nonclosed cylindrical screens of arbitrary
Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1370-1373
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a21,
author = {Yu. A. Tuchkin},
title = {Scattering of waves by nonclosed cylindrical screens of arbitrary},
journal = {Doklady Akademii Nauk},
pages = {1370--1373},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a21/}
}
Yu. A. Tuchkin. Scattering of waves by nonclosed cylindrical screens of arbitrary. Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1370-1373. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a21/